All Rights Reserved
AccessEcon LLC 2006, 2008.
Powered by MinhViet JSC

Stefano Matta
''A riemannian metric on the equilibrium manifold''
( 2005, Vol. 4 No.7 )
Under the assumption that the utility function is real analytic, we construct a complete metric on the equilibrium manifold with fixed total resources such that a minimal geodesic joining any two regular equilibria intersects the set of critical equilibria in a finite number of points.
JEL: D5 - General Equilibrium and Disequilibrium: General
C6 - Mathematical Methods and Programming: General
Manuscript Received : Nov 19 2004 Manuscript Accepted : May 17 2005

  This abstract has been downloaded 1919 times                The Full PDF of this paper has been downloaded 156025 times